Notre Dame Journal of Formal Logic

A certain conception of the calculus of rough sets.

Zbigniew Bonikowski

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 33, Number 3 (1992), 412-421.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093634405

Zentralblatt MATH identifier
0762.04001

Mathematical Reviews number (MathSciNet)
MR1184071

Digital Object Identifier
doi:10.1305/ndjfl/1093634405

Subjects
Primary: 06E15: Stone spaces (Boolean spaces) and related structures
Secondary: 03E70: Nonclassical and second-order set theories 03E72: Fuzzy set theory 68T30: Knowledge representation

Citation

Bonikowski, Zbigniew. A certain conception of the calculus of rough sets. Notre Dame J. Formal Logic 33 (1992), no. 3, 412--421. doi:10.1305/ndjfl/1093634405. http://projecteuclid.org/euclid.ndjfl/1093634405.


Export citation